Zerlegbare Untergruppen affiner Gruppen.

Hans-Jürgen Schneider

Mathematische Annalen (1981)

  • Volume: 255, page 139-158
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schneider, Hans-Jürgen. "Zerlegbare Untergruppen affiner Gruppen.." Mathematische Annalen 255 (1981): 139-158. <http://eudml.org/doc/182831>.

author = {Schneider, Hans-Jürgen},
journal = {Mathematische Annalen},
keywords = {closed subgroup of affine k-group; decomposability; simple subcoalgebra},
pages = {139-158},
title = {Zerlegbare Untergruppen affiner Gruppen.},
url = {http://eudml.org/doc/182831},
volume = {255},
year = {1981},

AU - Schneider, Hans-Jürgen
TI - Zerlegbare Untergruppen affiner Gruppen.
JO - Mathematische Annalen
PY - 1981
VL - 255
SP - 139
EP - 158
KW - closed subgroup of affine k-group; decomposability; simple subcoalgebra
UR - http://eudml.org/doc/182831
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.